Results 31 to 40 of about 1,487,218 (229)

On the nonimmersion of products of real projective spaces [PDF]

open access: yesTransactions of the American Mathematical Society, 1990
In this paper we utilize B P ∗ ( ) B{P^*}(\;) , a generalized cohomology theory associated with the Brown-Peterson spectrum to prove a nonimmersion theorem for products of real projective spaces.
Hyun-Jong Song, W. Stephen Wilson
openaire   +1 more source

Chirality of Real Non-singular Cubic Fourfolds and Their Pure Deformation Classification [PDF]

open access: yes, 2019
In our previous works we have classified real non-singular cubic hypersurfaces in the 5-dimensional projective space up to equivalence that includes both real projective transformations and continuous variations of coefficients preserving the ...
Finashin, Sergey, Kharlamov, Viatcheslav
core   +2 more sources

On the Embeddability of the Real Projective Spaces [PDF]

open access: yesProceedings of the American Mathematical Society, 1962
1. W. Ambrose and I. M. Singer, A theorem on holonomy, Trans. Amer. Math. Soc. 75 (1953), 428-443. 2. E. Cartan, Leqons sur la geomttrie des espaces de Riemann, Gauthier-Villars, Paris, 1951. 3. S. Chern and R. Lashof, On the total curvature of immersed manifolds, Amer. J. Math. 79 (1957), 306-318. 4. P. Hartman and L.
openaire   +1 more source

Spaces of rational loops on a real projective space [PDF]

open access: yesTransactions of the American Mathematical Society, 2001
AMS-LaTeX, 11 pages, 2 ...
openaire   +3 more sources

Real-fibered morphisms of del Pezzo surfaces and conic bundles [PDF]

open access: yes, 2021
It goes back to Ahlfors that a real algebraic curve admits a real-fibered morphism to the projective line if and only if the real part of the curve disconnects its complex part. Inspired by this result, we are interested in characterising real algebraic varieties of dimension $n$ admitting real-fibered morphisms to the $n$-dimensional projective space.
arxiv   +1 more source

Random real branched coverings of the projective line [PDF]

open access: yes, 2020
In this paper, we construct a natural probability measure on the space of real branched coverings from a real projective algebraic curve $(X,c_X)$ to the projective line $(\mathbb{C}\mathbb{P}^1,\textrm{conj})$. We prove that the space of degree $d$ real branched coverings having "many" real branched points (for example more than $\sqrt{d}^{1+\alpha}$,
arxiv   +1 more source

Real projective spaces are nonfibrators

open access: yesTopology and its Applications, 1999
AbstractFibrators are manifolds which, in context, automatically induce approximate fibrations. This paper sets forth a new method for constructing nonfibrators, by establishing that a closed connected manifold N fails to be a codimension k+1 fibrator provided there exists a homeomorphism h of N×Sk onto itself such that proj·h:N×{point}→N is not a ...
openaire   +2 more sources

Game of Sloanes: best known packings in complex projective space [PDF]

open access: yesOptical Engineering + Applications, 2019
It is often of interest to identify a given number of points in projective space such that the minimum distance between any two points is as large as possible.
J. Jasper, E. King, D. Mixon
semanticscholar   +1 more source

On the symplectic fillings of standard real projective spaces

open access: yesJournal of Fixed Point Theory and Applications, 2022
16 pages; several improvements in the ...
Ghiggini, Paolo, Niederkrüger, Klaus
openaire   +4 more sources

Convex cocompact actions in real projective geometry [PDF]

open access: yesAnnales Scientifiques de l'Ecole Normale Supérieure, 2017
We study a notion of convex cocompactness for (not necessarily irreducible) discrete subgroups of the projective general linear group acting on real projective space, and give various characterizations.
J. Danciger   +2 more
semanticscholar   +1 more source

Home - About - Disclaimer - Privacy